On the Frobenius theorem.

П.Е. Дюбюк

Matematiceskij sbornik

  • Volume: 44, Issue: 6, page 1247-1253
  • ISSN: 0368-8666

How to cite


Дюбюк, П.Е.. "On the Frobenius theorem.." Matematiceskij sbornik 44.6 1247-1253. <http://eudml.org/doc/64954>.

author = {Дюбюк, П.Е.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {fre},
number = {6},
pages = {1247-1253},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the Frobenius theorem.},
url = {http://eudml.org/doc/64954},
volume = {44},

AU - Дюбюк, П.Е.
TI - On the Frobenius theorem.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 6
SP - 1247
EP - 1253
LA - fre
KW - Group theory
UR - http://eudml.org/doc/64954
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.